# SDR ASAA2020070232858

- Difficulty date: June 30, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 16,704 hours, 5,221 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE FL380 RIGHT FMC FAILURE OCCURRED MOMENTARILY.  FMC DID RESET ITSELF AFTER A FEW MOMENTS.  GROUNDED - YES.  VERIFIED LAST FLT RIGHT FMC FAILED.  ACCOMP MMR NR 1 & NR 2 BITE TEST, TEST PASS REF FIM 31-31 TASK 801.  ACCOMP FMC BITE REF FIM 34-61 TASK 801 ACCOMP FMC SENSOR TEST, TEST PASS REF MM 34-61-00-710-26.
